MathSciNet Relay Station
MathSciNet bibliographic data
MR2373011 37A50 (37C85 37E10 37H15 58J51 60H30)
Deroin, Bertrand; Kleptsyn, Victor Random conformal dynamical systems. Geom. Funct. Anal. 17 (2007), no. 4, 1043–1105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement